Eat ‘kimchi’ or capsaicin spicy thing when you feel overdosed with cannabinoids (CHS: Cannabinoid hyperemesis syndrome)

Some chronic cannabis users might experience Cannabinoid Hyperemesis Syndrome (CHS), presents cyclic abdominal pain, nausea, and vomiting. Most patients with CHS make frequent visits to the emergency room and are usually refractory to conventional treatment.

Scientists from America tried a topical capsaicin application instead of eating.  A trial of topical capsaicin, over the epigastric region, was tried to CHS patient provided dramatic relief within 24 hours.

Aziz A, Waheed T, Oladunjoye O, Oladunjoye A, Hanif M, Latif F. Topical Capsaicin for Treating Cannabinoid Hyperemesis Syndrome. Case Rep Gastrointest Med. 2020 Nov 27;2020:8868385. doi: 10.1155/2020/8868385.

The reason for CHS is mostly because cannabinoids are oily food. To neutralize oily feeling, spicy food or substances works good.

Try kimchi next time when you feel overdosed, and y’all become fine.

Leave a Reply